# SDR ASOA20130923375

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 32,772 hours, 31,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN THE CAPT WINDOW CUTOUT FRAME FWD TOP CORNER AND CAPT LT WINDSHIELD CUTOUT FRAME TOP OTBD CORNER CRACKED.  CUT OUT DAMAGED AREA FABRICATED AND INSTALLED 2 SHIMS AND A DOUBLER IAW ETD2013-145-041246.  ACFT RELEASED TO SERVICE.
